Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Trying to conceive, under follicular study, taken supradopin, have lower abdominal pain, sign of egg release from the follicle?

I am 32 years old and ttc for last 6 months. my LMP is 21.08.2012 and been on GONAL F 75 for 4 days and citrelix for 2 days. Now after doing follicle study, on the 13th day my RT OVRY has 23 size max and LFT has 14 max. my dr. gave me supradopin 0.5 mg injection to rupture the follicle on that day and now it is 15th day i am feeling pain in my lower abdomen after pressing it. last time also i got the same feeling and during follicle study it was shown that my follicle was overmature with the size of 32 max and did not rupture. me and my husband are doing the sex on the 11th, 12th and 14th day as per the dr. is this pain the sign of releasing the egg from the follicle??
Asked On : Sat, 8 Sep 2012
Answers:  1 Views:  400
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Since you are on follicular stimulation, there is a chance that ovarian hyper stimulation may occur and that could lead to pain in the abdomen. Ovulation pain is like a pinching pain, sometimes like menstrual cramps and this may last from a few hours to a few days. It is associated with other features of ovulation like increased cervical mucus, tender breasts and bloating. Optimum follicle size at the time of rupture is around 19-20 mm. Based on these facts, I advice you to correlate your symptoms with your sonograms and also with your doctor. Take care.
Answered: Sat, 8 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor